# SDR ABXR201006270018

- Difficulty date: June 26, 2010
- Submitted: June 27, 2010
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 72,505 hours, 35,565 cycles
- Engine: Pwa PW2037
- System (JASC): 5751 · Ailerons
- Part: Frame
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX, THE LT WING AILERON WAS FOUND DELAMINATED.  REMOVED CONDUCTIVE FRAME. FABRICATED NEW FRAME FROM 6061 T4 0.020" AND INSTALLED FRAME IAW THE SRM.  REMOVED FIBERGLASS ISOLATION PLY, NO FURTHER DAMAGE NOTED. REPLACED ISOLATION PLY. PREPPED AND PAINTED AILERON. BALANCED AILERON IAW THE SRM.  ITEM RETURNED TO SERVICE.
